MAUDE Adverse Event Report: MORTARA INSTRUMENT ENG. 110V 32SL 608MHZ W/MONITORS; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

MORTARA INSTRUMENT ENG. 110V 32SL 608MHZ W/MONITORS; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SCNODE-BAA-CNXFX
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the device log files by a (b)(4) technician to determine the root cause of the issue is still pending.The customer has confirmed that there was no patient injury, however as both central monitoring stations were loosing connection intermittently, this has been determined to be a reportable malfunction by (b)(4), until further investigation results are made available.No further information is available on the device at this time.The (b)(4) technician will be going on site to investigate the reported issue thoroughly.(b)(4) will submit a final report with investigation conclusion on this incident.
 
Event or Problem Description
The customer reported that the network connection from the computers at the surveyor station to the switch in the server room is going out intermittently.It has happened for both 16 channel systems at different times.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The surveyor central station system is intended for monitoring of physiological signs, including cardiac and vital signs, for multiple patients within a medical facility.The system can receive, display and store data from up to a maximum of 64 multi-parameter patient monitors, mobile monitors, and/or telemetry systems.The system can support patient monitoring and telemetry monitoring modes simultaneously.Patient monitors can be surveyor s12 or s19 patient monitoring systems.Ambulatory telemetry transmitter and mobile monitor sources can be surveyor s4 systems.In patient monitoring mode, the patient monitors provide primary monitoring functionality while the surveyor central station system provides continuous secondary monitoring of patients including alarm reception and management, display and storage of parameters and waveforms including full-disclosure, automatic and on-demand generation of various printed reports using a network-attached printer.In telemetry monitoring mode, the surveyor central station provides primary monitoring of patients including display of values and waveforms, alarm generation and management, data storage, patient management and report printing functionality.Patients are monitored through telemetry, when moving in a defined area, of a variable size depending on layout and thickness of walls.In order to guarantee a proper signal transmission in each different situation, an antenna network can be installed according to customer needs.The data and analysis provided by the surveyor central station is reviewed, confirmed, and used by trained medical personnel in the diagnosis of patients with various conditions.The hrc technician went onsite to inspect the reported incident and inspect the network connection.The technician checked the switch and connectivity from all nodes of the system and found not network connectivity issues.Additionally the customer stated that the issue had not occurred since the reported event between one and two months back.The hrc technician investigated the device thoroughly and could not replicate the reported issue.No malfunction.There was no serious incident reported.Therefore, hillrom does not consider this complaint reportable.The system is functioning as designed.Based on this information, no further action is required.
 
Event or Problem Description
The customer reported that the network connection from the computers at the surveyor station to the switch in the server room is going out intermittently.It has happened for both 16 channel systems at different times.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(6).

Brand Name
ENG. 110V 32SL 608MHZ W/MONITORS
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
sarah oreilly
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key12874495
Report Number2183461-2021-00012
Device Sequence Number4638513
Product Code MHX
UDI-Device Identifier00732094307900
UDI-Public732094307900
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131929
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSCNODE-BAA-CNXFX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date11/25/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown